# SDR HEEA087383

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 407040624101
- Condition: Corroded
- Location: Gearbox Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRETTING CORROSION AT FLARE UNDER "B" NUT. TO BE SENT TO BELL HELICOPTER TEXTRON.
